# SDR HEEA967215

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Condition: Cell Defective
- Location: Emergency Power
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE CELL. SENT TO B.F. GOODRICH AEROSPACE FOR INSPECTION AND REPAIR.
